# SDR 97ZZZX1840

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8236P
- Make and model: Piper PA-24-250
- Aircraft serial: 243490
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Breaker
- Part number: 4546600
- Condition: Failed
- Location: Mlg
- Part time: 2,404 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO RETRACT DUE TO INOPERATIVE CIRCUIT BREAKER.
